# SDR A6WA2018020245598

- Difficulty date: January 25, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 34,972 hours, 33,626 cycles
- System (JASC): 3160 · Central Display
- Part: Warning Message
- Condition: Illuminated
- Location: Display Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION MESSAGE, CLIMBING THROUGH FL200.  COMPLIE WITH QRH,  MSG PERSISTED.  SWITCHED TO FLIGHT ALTERNATE & STANDBY DURING DIVERSION IAW QRH CAUTION MESSAGE EXTINGUISHED, DESCENDING THROUGH 15,000 FT.  REMOVED AND REPLACED THE DISPLAY COOL LOW FLOW DETECTOR.  R & R THE DISPLAY COOLING FLEX DUCT UNDER CAPTAIN`S PLENUM.  R & R AVIONICS COOLING PANEL ASSY.  MX CHECK FLIGHT WAS SATISFACTORY.
